MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 115 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 115-253
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Malposition of Device (2616)
Health Effect - Clinical Codes Capsular Contracture (1761); Fatigue (1849); Unspecified Infection (1930); Pain (1994); Seroma (2069); Vomiting (2144); Fluid Discharge (2686); Cancer (3262)
Date of Event 06/30/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under legacy complaint (b)(4).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: cancer, malposition, visibility/palpability, vomiting, pain, drainage, capsular contracture, seroma, lump/nodule, infection (late onset).
 
Event or Problem Description
Patient reported left side "breast has flipped over, developed a seroma, had an infection, painful, tender to touch, the appearance and feel of it is different, there's lumps all around, a lot of inflammatory and discomfort.I also believe that i could be suffering from breast implant illness.Systemically i feel fatigue, joint pain muscle pain, brain fog and cognitive issues with hair loss.Maybe i have some scar tissue formation or possibly a capsular contracture "baker unknown".I have increased, extreme fibroglandular tissue and previous to that, i have giant cells.It has been painful, a hardship and stressful, caused alot of suffering".The device remains implanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Further investigation summary: with the information collected during the investigation, there is enough evidence to support that units involved in this work order were manufactured under controlled conditions in accordance with abbvie¿s procedures and were no defects/problems/issues found in the documents related to the reported event.Primary packaging inspection was successfully completed and results were acceptable.Environmental monitoring results were found to be acceptable, and they confirmed that there was not an adverse impact on environmental conditions, device quality or performance.3 additional complaints were noted for devices sterilized under sterilization run 30017365.However, it is unlikely that the events related to the reported infection are associated to the sterilization methods utilized.The terminal sterilization cycle used by abbvie was developed and validated to achieve a high level of sterility assurance.The sterilization cycle has been validated to ensure that the chance of a nonsterile device is less than one in a million.Considering that there is no adverse trend for this type of event, no additional actions are deemed required at this time.The issue with infection will continue to be monitored and corrective actions will be taken in the future if deemed appropriate.Given the fact that the cause of the infection cannot be specifically associated with the manufacturing process, and there is not an adverse trend for this type of event, and no er/ ncr(s) were identified during the investigation associated with this lot and the complaint, no corrective action is deemed necessary at this time.Additional, changed, and/or corrected data: h11.

Brand Name
STYLE 115 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22682869
Report Number9617229-2025-12956
Device Sequence Number9663798
Product Code FTR
UDI-Device Identifier10888628002357
UDI-Public(01)10888628002357(10)2675573(11)141122(17)191022
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/22/2019
Device Catalogue Number115-253
Device Lot Number2675573
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date09/02/2025
Date Device Manufactured11/22/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale
Patient Weight45 KG
Patient EthnicityNon Hispanic
Patient RaceWhite